# SDR 97ZZZX3474

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500RKWELL
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433N4
- Condition: Cracked
- Location: Shank
- Part time: 10,385 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN BLADE SHANK AREA.
